# SDR SWIA2021091360980

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 897-969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SIDE SEAT RAIL FROM F/S 897 TO 969 APPROX HAS MULTIPLE AREAS OF  CORROSION    (C-CHECK RO 9/8/2021)   DISCREPANCY CORRECTION: FS907.00- FS969.00 (NOT FS897.00- FS969.00) / INSTALLED NEW SEAT TRACK P/N:SH690-37542-1 L/H SIDE WALL BETWEEN FS907- FS969 REF CRJ-900 AMM 53-00-49-400-801-A07 / USED CALIBRATED TOOL TUC8607 CAL DUE DATE: 28-FEB-22 / ORDERED HARDWARE FOR INSTALLATION
